# SDR YENA2025021100149

- Difficulty date: February 8, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 02368
- Aircraft time: 74,316 hours, 26,803 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON OPEN HOLE 1 LOC FR16RH DOUBLE JOGGLE AREA. C RACK DIRECTION 2 OCLOCK AND CRACK LENGTH 0.100 INCH; (RESOLVED ON W/O: 1353223 TASKCARD: NR-00006) REF AEROMAN WO 2025 25/1 NR 2025-76442 PERFORMED PERMANENT REPAIR ON FASTENER HOLE #1 AND ASSOCIATED HOLE #2 LOCATED ON FR 16 RH DOUBLE JOGGLE AREA IAW A320 SRM 53-11-12-300-012. THIS REPAIR IS CLASSIFIED CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT:6800FC(FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS UNTIL 60000FC/FH NOT RELEVANT:6800FC (FH NOT RELEVANT), INSPECTION METHOD FOR LEADER HOLE AND ASSOCIATED HOLE: REFER TO TASK 53-11-12-300-012 FIGURE 013: FLOWCHART REPETITIVE INSPECTION, REMARK: FOR THE REPAIRED LEADER AND ASSOCIATED HOLES, ISB A320-53-1373 INSPECTIONS ARE NO LONGER APPLICABLE AND SUPERSEDED BY TASK 53-11-12-205-008. FOR OTHER HOLES ISB A320-53-1373 INSPECTIONS REMAINS APPLICABLE IAW A320 SRI 53-11-12-205-008 TABLE 1. WORK ACCOMPLISHED BY AEROMAN TECH 8600815 BUYBACK QC 244. FUR-A320-53-02020 ASSIGNED.
